MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/wox.0b013e3181eab930

Медицинская библиотека · The World Allergy Organization journal · 2010

Amoxicillin-Induced Hypersensitivity After DRESS To Carbamazepine.

Aouam Karim, Fredj Nadia Ben, Amel Chaabane, Naceur Boughattas

Клинический случайСтатьяПеревод в очереди

Аннотация

The anticonvulsant hypersensitivity syndrome, also known as drug rash eosinophilia and systemic symptoms (DRESS), is a rare but severe form of adverse cutaneous reaction. Several aromatic anticonvulsant drugs, such as carbamazepine (CBZ), phenytoin, or phenobarbital have been frequently associated with the onset of DRESS. Cross-reactivity among the aromatic anticonvulsants frequently occurs (40 to 80% of patients). However, cross reactivity with other drugs such as betalactams have exceptionally been reported. We report a clinical observation describing a DRESS associated with CBZ with a subsequent hypersensitivity to amoxicillin (AMX). A 34-year-old male with a 20-year history of epilepsy was treated with valproic acid and phenobarbital. As he had frequent convulsive fits, CBZ was added. Thirty-four days later, the patient developed hyperthermia (39.5°C), cervical lymphadenopathy, and generalized cutaneous exfoliated maculae and papulae. Biochemical investigation was characterized by a white cell count of (16.1 × 103/μL, 17% eosinophils) and increased levels of aspartate aminotransferase and alanine aminotransferase (50 and 116 IU/L, respectively). CBZ was discontinued. One month later, all the symptoms were progressively relieved. Six weeks after complete recovery, prick and patch skin tests were performed. They were strongly positive at 48-hour reading. About 2 years later, the patient exhibited an extensive pruritic skin rash, 2 days after AMX intake. Laboratory exams showed eosinophilia (7%) but neither elevated liver enzymes nor renal dysfunction. All these symptoms have disappeared 5 days after AMX withdrawal. Intradermal test to AMX was positive but not to other betalactams. Throughout this clinical observation, we report a CBZ-induced DRESS and describe the possibility of cross reactivity between CBZ and AMX. This cross reactivity was observed despite the lack of chemical similarity between both drugs.

Для цитирования: Aouam Karim, Fredj Nadia Ben, Amel Chaabane, Naceur Boughattas. Amoxicillin-Induced Hypersensitivity After DRESS To Carbamazepine.. The World Allergy Organization journal. 2010. DOI: 10.1097/wox.0b013e3181eab930.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.